# SDR SWAA2025111330742

- Difficulty date: November 1, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 29,987 hours, 14,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING FORWARD L/H AND R/H EMERGENCY ESCAPE HATCH LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE EMERGANCY LIGHT BATTERY PACK ON THE LT SIDE. OPS CHECKED GOOD IAW AMM 33-51-06.
